# SDR MWEA95282

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Washer
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, ON CLIMBOUT THE RIGHT GEAR RED UNSAFE LIGHT WOULD NOT EXTINGUISH, PERFORMED QRH PROCEDURES, RETURNED TO MKE.  MAINTENANCE FOUND RIGHT UPLATCH SWITCH STRIKER WASHER LOOSE, STRIKER HAD JUMPED WASHER.  SECURED WASHER, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
